2018
Том 70
№ 8

All Issues

Makarov V. Yu.

Articles: 4
Brief Communications (Russian)

Orders of Power Growth near the Critical Strip of the Riemann Zeta Function

Makarov V. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 1. - pp. 129-132

We study the asymptotic behavior of the functions ζ(z) and ζ−1(z) near the line x = 1.

Article (Russian)

Asymptotic Properties of Functions Holomorphic in the Unit Disk

Makarov V. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 5. - pp. 707-714

We study the behavior of the sum of a power series near the boundary of the disk of convergence.

Article (Russian)

Relationship between the asymptotic behavior of exponents of a multidimensional exponential series and the asymptotic behavior of its coefficients in a neighborhood of singular points

Makarov V. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 9. - pp. 1193–1200

We study the relation of the asymptotic behavior of the coefficients of multidimensional exponential series to the asymptotic behavior of its sum by using theR-order of the growthp QR (a 1,...,a n ) in an octantQ(a 1,...,a n ).

Article (Ukrainian)

Characteristics of power growth of a multidimensional series of exponents

Makarov V. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 438–442

The behavior of sums of multidimensional series of exponents near the boundary of the region of absolute convergence is studied.